MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-SPECIALTY FACIAL PLASTICS PACK

MEDLINE INDUSTRIES, LP MEDLINE; DBD-SPECIALTY FACIAL PLASTICS PACK
Catalog Number DYNJ68844B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Melted (1385)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, during tracheal shave, the patient received a burn from the guarded needle tip bovie from the surgical pack.Burn occurred from the shaft portion of tip.The insulated portion of the electrode "melted" and caused a burn about 3mm in size to the patient.The burn was excised with a blade during the procedure.Facility reports patient was discharged on 1/30.No additional information at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on (b)(6) 2026, during tracheal shave, the patient received a burn from the guarded needle tip bovie from the surgical pack.

Brand Name
MEDLINE
Common Device Name
DBD-SPECIALTY FACIAL PLASTICS PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
three lakes dr
northfield, IL 60093
2173279112
MDR Report Key24472526
Report Number1423395-2026-00032
Device Sequence Number9581342
Product Code LRO
UDI-Device Identifier10198459232428
UDI-Public10198459232428
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberDYNJ68844B
Device Lot Number25JMH881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown